# SDR DALA2025021000986

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 92,446 hours, 15,412 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 TAILCONE RH SIDE AT STA 1738 UNDER PANEL 313CRX FOUND FWD SKIN ABRASION. CORRECTIVE ACTION: THE FWD SKIN ABRASION AREA REMOVED AND MEASURED ORIGINAL THICKNESS T:0.080",THE DEPTH OF CLEAN UP IS 0.062">20%T, FOUND OUT OF LIMIT AS PER B767-400 SRM 53-80-70-1A-1 REV 73.00 AUG-21- 2024.THE DAMAGED SKIN REPAIRED AS PER B767-400 SRM 53-80-01 (0798068)
